MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/00325481.1987.11699757

Медицинская библиотека · Postgraduate medicine · 1987

Necrotizing dermatitis in patients receiving cancer chemotherapy.

Dreizen S, McCredie K B, Bodey G P, Keating M J

СтатьяПеревод пока не подготовлен

Аннотация

Necrotizing dermatitis in patients being treated with cancer chemotherapeutic agents can be of several types. Microbial causes can include a variety of bacteria and fungi, the most common being Pseudomonas aeruginosa. Gangrene from occlusive causes is not uncommon among cancer patients with coexisting atheromatous, thromboembolic, or obliterative vascular disease. Toxic gangrene is most commonly caused by extravasation of intravenously administered cytotoxic antineoplastic drugs but has also been associated with the use of coumarin congeners and the bite of the brown recluse spider. Pyoderma gangrenosum is an idiopathic condition that has been reported in association with myeloproliferative disorders. Finally, necrosis can be caused by the neoplasm itself, when its growth is so great that blood vessels are compressed and ischemia of the surrounding tissue results.

Для цитирования: Dreizen S, McCredie K B, Bodey G P, Keating M J. Necrotizing dermatitis in patients receiving cancer chemotherapy.. Postgraduate medicine. 1987. DOI: 10.1080/00325481.1987.11699757.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.